# SDR DALA13025773136

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FLOORBEAM BETWEEN FR68-FR69 Y1292 UPPER FLANGE HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00 CHECKED LIMITS L=1.50" W=1.20" D=0.30" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15. FLOORBEAM IAW TRM 53-21-01.  RETAIN FOR RECORDS.
